"It is all in your head", Really?

NSAIDs give me more pain.

I do have family history of some collagen disorder, but I don't have the details as it was my grandma who had it and she's not around but my dad doesn't know any further.
 

Cooper

Member
Looks pretty normal to me, T3 is a bit outside the normal range but for a thyroid condition, usually both T3 and T4 are similarly affected. NAD, though! What did your doctor say?
Haven't seen the doctor yet. The appointment is on coming wednesday.

Thanks
 

Olive Koch

New member
Funny how this goes but all that its left is "în my head" which means a psychiatrist....and maybe even some pills. Since October last year I've been through doctors with these weird lightheadedness and nausea...nobody can tell me shit...im tired, sad, depressed about it...


Its time to take this road too

For everyone out there...maybe sometimes the brain is giving you a hard time..
 
Top